Alert archive / Illinois / Wind Advisories in 2010

Wind Advisory 4, NWS Lincoln, IL

October 25, 201035 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Oct 25, 2010, 3:08 AM CDT for 35 counties in Illinois. It took effect at Oct 26, 2010, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2010, 3:08 AM CDT (08:08 UTC)
In effect from
Oct 26, 2010, 7:00 AM CDT
Expired
Oct 26, 2010, 7:00 PM CDT
In force
12 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WWUS73 KILX 250808
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
308 AM CDT MON OCT 25 2010

...WINDY CONDITIONS EXPECTED ON TUESDAY...

.FOLLOWING THE PASSAGE OF A STRONG COLD FRONT TUESDAY
MORNING...WINDY CONDITIONS WILL DEVELOP OVER CENTRAL ILLINOIS.
THIS WILL BE DUE TO AN UNUSUALLY INTENSE LOW PRESSURE OVER
MINNESOTA. WIND GUSTS MAY REACH 45 MPH IN SOME AREAS.

ILZ027>031-036>038-040>051-053-251700-
/O.NEW.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
308 AM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. 

* TIMING...SOME GUSTS TO NEAR 30 MPH MAY ALREADY OCCUR AROUND
  SUNRISE AHEAD OF A COLD FRONT...BUT THE HIGHEST GUSTS ARE
  EXPECTED BEHIND THE FRONT FROM LATE MORNING TO LATE AFTERNOON.

* WINDS...GUSTS OF 40 TO 45 MPH ARE LIKELY IN MANY AREAS. 

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME
  TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED
  ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
GEELHART
6 follow-up statements
107 
WWUS73 KILX 251341
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
841 AM CDT MON OCT 25 2010

...WINDY CONDITIONS EXPECTED ON TUESDAY...

.FOLLOWING THE PASSAGE OF A STRONG COLD FRONT TUESDAY MORNING...
WINDY CONDITIONS WILL DEVELOP OVER CENTRAL ILLINOIS. THIS WILL BE
DUE TO AN UNUSUALLY INTENSE LOW PRESSURE OVER MINNESOTA. WIND
GUSTS MAY REACH 45 MPH IN SOME AREAS.

ILZ027>031-036>038-040>051-053-252100-
/O.CON.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
841 AM CDT MON OCT 25 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. 

* TIMING...SOUTH WIND GUSTS OF 30 TO 35 MPH WILL ALREADY OCCUR
  LATE TONIGHT AHEAD OF A COLD FRONT...BUT THE HIGHEST GUSTS ARE
  EXPECTED BEHIND THE FRONT FROM LATE TUESDAY MORNING TO LATE
  TUESDAY AFTERNOON WITH SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS
  OF 40 TO 45 MPH.

* WINDS...GUSTS OF 40 TO 45 MPH ARE LIKELY IN MANY AREAS TUESDAY.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED 
  ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

GEELHART/KH
994 
WWUS73 KILX 252031
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT MON OCT 25 2010

...WINDY CONDITIONS STILL EXPECTED ON TUESDAY...

.A STRONG STORM SYSTEM CURRENTLY DEVELOPING OVER THE PLAINS WILL
FURTHER STRENGTHEN AS IT MOVES NORTHEAST TOWARD MINNESOTA. THE
TRAILING COLD FRONT...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...
WILL MOVE THROUGH CENTRAL ILLINOIS LATE TONIGHT AND EARLY TUESDAY.
A STRONG PRESSURE GRADIENT BEHIND THE COLD FRONT WILL CAUSE WINDY
CONDITIONS...WITH SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH.
OCCASIONAL GUSTS MAY EXCEED 45 MPH. THE WINDS ARE EXPECTED TO
DECREASE SOMEWHAT TUESDAY NIGHT...BUT BREEZY CONDITIONS WILL
CONTINUE THROUGH MIDWEEK.

ILZ052-054>057-061>063-066>068-071>073-260900-
/O.EXA.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
331 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR DURING THE
  DAYLIGHT HOURS ON TUESDAY AFTER THE COLD FRONT PASSES THROUGH.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...ALONG
  WITH OCCASIONAL GUSTS ABOVE 45 MPH.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED 
  ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ILZ027>031-036>038-040>051-053-260900-
/O.CON.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
331 PM CDT MON OCT 25 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR DURING THE
  DAYLIGHT HOURS ON TUESDAY AFTER THE COLD FRONT PASSES THROUGH.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...ALONG
  WITH OCCASIONAL GUSTS ABOVE 45 MPH.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED 
  ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CHURCHILL
224 
WWUS73 KILX 260756
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT TUE OCT 26 2010

...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED TODAY...

.AN UNUSUALLY INTENSE STORM...CENTERED NEAR MINNEAPOLIS EARLY THIS
MORNING...WILL RESULT IN STRONG WINDS OVER A LARGE PORTION OF THE
MIDWEST TODAY. 

ILZ027>031-037-038-043>046-055-057-261700-
/O.UPG.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/
/O.NEW.KILX.HW.W.0001.101026T1200Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT-
CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...CHAMPAIGN...URBANA...DANVILLE
256 AM CDT TUE OCT 26 2010

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MID MORNING
  THROUGH MID AFTERNOON...FOLLOWING THE PASSAGE OF A COLD FRONT.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...ALONG
  WITH OCCASIONAL GUSTS ABOVE 55 MPH.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME
  DAMAGE TO TREE LIMBS AND POWER LINES IS LIKELY. TRAVEL ON NORTH
  SOUTH ORIENTED ROADS WILL BE VERY DIFFICULT FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ILZ036-040>042-047>054-056-061>063-066>068-071>073-261700-
/O.CON.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/
FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
256 AM CDT TUE OCT 26 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MID MORNING
  THROUGH MID AFTERNOON...FOLLOWING THE PASSAGE OF A COLD FRONT. 

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...
  ALONG WITH OCCASIONAL GUSTS ABOVE 45 MPH. 

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED 
  ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
GEELHART
402 
WWUS73 KILX 261522
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT TUE OCT 26 2010

...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED TODAY...

.AN UNUSUALLY INTENSE STORM OVER NORTHERN MINNESOTA TODAY WILL 
 RESULT IN STRONG WINDS OVER A LARGE PORTION OF THE MIDWEST.

ILZ027>031-037-038-043>046-055-057-262100-
/O.CON.KILX.HW.W.0001.000000T0000Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT-
CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...CHAMPAIGN...URBANA...DANVILLE
1022 AM CDT TUE OCT 26 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH MID
  AFTERNOON.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED... ALONG WITH OCCASIONAL GUSTS OF 45 TO 60 MPH.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  DAMAGE TO TREE LIMBS AND POWER LINES IS LIKELY. TRAVEL ON 
  NORTH SOUTH ORIENTED ROADS WILL BE VERY DIFFICULT FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ILZ036-040>042-047>054-056-061>063-066>068-071>073-262100-
/O.CON.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/
FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1022 AM CDT TUE OCT 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH MID
  AFTERNOON.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED... ALONG WITH OCCASIONAL GUSTS OF 40 TO 55 MPH.

* IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME 
  TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED 
  ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KH
263 
WWUS73 KILX 261957
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT TUE OCT 26 2010

ILZ027>031-037-038-043>046-055-057-270000-
/O.CAN.KILX.HW.W.0001.000000T0000Z-101027T0000Z/
/O.EXA.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT-
CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...CHAMPAIGN...URBANA...DANVILLE
257 PM CDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING...THE WINDS WILL BEGIN TO DECREASE THIS AFTERNOON AND
  WILL LIKELY DROP BELOW ADVISORY CRITERIA EARLY THIS EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO 50 MPH.

* IMPACTS...NON SECURE OBJECTS WILL BE BLOWN ABOUT. SOME TREE
  LIMBS MAY STILL BE BROUGHT DOWN...ESPECIALLY THOSE THAT WERE
  WEAKENED BY THE PREVIOUS HIGHER WINDS. TRAVEL ON NORTH SOUTH
  ORIENTED ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ILZ036-040>042-047>054-056-061>063-066>068-071>073-270000-
/O.CON.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/
FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
257 PM CDT TUE OCT 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THE WINDS WILL BEGIN TO DECREASE THIS AFTERNOON AND
  WILL LIKELY DROP BELOW ADVISORY CRITERIA EARLY THIS EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO 50 MPH.

* IMPACTS...NON SECURE OBJECTS WILL BE BLOWN ABOUT. SOME TREE
  LIMBS MAY STILL BE BROUGHT DOWN...ESPECIALLY THOSE THAT WERE
  WEAKENED BY THE PREVIOUS HIGHER WINDS. TRAVEL ON NORTH SOUTH
  ORIENTED ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CHURCHILL
132 
WWUS73 KILX 270003
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
703 PM CDT TUE OCT 26 2010

ILZ027>031-036>038-040>057-061>063-066>068-071>073-270115-
/O.EXP.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
703 PM CDT TUE OCT 26 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE FALLEN BELOW ADVISORY CRITERIA ACROSS THE AREA.
HOWEVER...GUSTY WINDS WILL DEVELOP AGAIN TOMORROW AND ANOTHER
WIND ADVISORY MAY BE NEEDED IN SOME LOCALES.

$$

BAK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Oct 25, 2:34 AM CDT, 34 minutes earlier.

Area forecast discussion, Oct 25, 2:34 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
234 AM CDT MON OCT 25 2010

.DISCUSSION...
ISSUED 230 AM CDT MON OCT 25 2010

EARLIER BAND OF SHOWERS AND STORMS WHICH PUSHED ACROSS THE I-55
CORRIDOR HAS WEAKENED...WITH JUST SCATTERED SHOWERS AND A FEW
STORMS LINGERING EAST OF I-57. DRY SLOT AHEAD OF UPPER WAVE
PUSHING ACROSS MISSOURI/ARKANSAS HAS SPREAD EAST TO NEAR THE
ILLINOIS RIVER. 00Z UPPER AIR ANALYSIS SHOWING 140 KNOT JET
PUNCHING ACROSS THE PACIFIC NORTHWEST...WITH UPPER LOW BEGINNING
TO TAKE SHAPE OVER SOUTHERN ALBERTA. THIS FEATURE WILL PLAY A
MAJOR ROLE IN OUR WEATHER THE NEXT FEW DAYS.

MAIN FORECAST CONCERNS INVOLVE SEVERE WEATHER POTENTIAL LATE
TONIGHT AND EARLY TUESDAY...FOLLOWED BY WIND SPEEDS LATER TUESDAY
INTO MIDWEEK.

SHORT TERM...TODAY THROUGH WEDNESDAY...

AM PLANNING TO KEEP THE FORECAST DRY FOR TODAY...ALTHOUGH WILL
MAKE A LAST MINUTE CALL ON WHETHER OR NOT TO KEEP ANY LINGERING
SHOWERS IN THE FAR EAST THIS MORNING. TEMPERATURES NEAR OR ABOVE
80 DEGREES ARE LIKELY IN MANY AREAS OF THE CWA TODAY...EXCEPT A
BIT COOLER NORTHWEST OF THE ILLINOIS RIVER.

ALL SHORT RANGE MODELS CONTINUE TO INDICATE THE UPPER LOW TO BOMB
OUT OVER THE NORTHERN PLAINS AND UPPER MIDWEST TONIGHT AND
TUESDAY...REACHING ITS PEAK INTENSITY EARLY WEDNESDAY. INITIAL
SURFACE LOW OVER KANSAS/OKLAHOMA TO RAPIDLY LIFT NORTHEAST INTO
SOUTHWEST ONTARIO BY LATE TUESDAY EVENING...WHERE IT WILL REMAIN
FAIRLY STATIONARY THROUGH WEDNESDAY. IMPRESSIVE JET CORE OF 150
KNOTS TO BE CENTERED OVER THE CWA BY MIDDAY WEDNESDAY. WILL
CONTINUE TO LEAN MORE TOWARD THE ECMWF AS IT IS HAS BEEN A BIT
MORE CONSISTENT FROM RUN TO RUN. IT ADVERTISES A 20 MB DROP IN
PRESSURE DURING THE PROCESS...BOTTOMING OUT AROUND 960 MB OR 28.40
INCHES JUST NORTH OF INTERNATIONAL FALLS MN. EVEN THIS FAR
SOUTH...PRESSURES MAY BE LOW ENOUGH TO FLIRT WITH OCTOBER RECORDS.

INITIAL CONCERN IS WITH CONVECTIVE POTENTIAL TONIGHT AND EARLY
TUESDAY. LOW LEVEL JET OF 40-50 KNOTS AT 925 MB AND NEAR 65 KNOTS
AT 850 MB TO SPREAD ACROSS THE CWA THIS EVENING. NARROW SQUALL
LINE LIKELY TO SET UP ACROSS MISSOURI/IOWA THIS EVENING AND RACE
EASTWARD AHEAD OF THE COLD FRONT ITSELF...WHICH SHOULD CROSS THE
AREA TUESDAY MORNING. THE IMPRESSIVE DYNAMICS WITH THIS SYSTEM
SHOULD HELP OFFSET THE NORMALLY UNFAVORABLE TIME OF DAY AND RESULT
IN SOME SEVERE STORMS AS PART OF THE LINE...WITH AREAS WEST OF
I-55 MOST AT RISK TONIGHT AND EAST OF I-55 MONDAY MORNING.

PRECIPITATION WILL RAPIDLY END FROM WEST TO EAST ON TUESDAY...WITH
FOCUS SHIFTING TO THE WINDS. VERY TIGHT PRESSURE GRADIENT TO
RESULT IN WINDY CONDITIONS TUESDAY AND WEDNESDAY...WITH SOME
LESSINING IN SPEEDS FOR TUESDAY NIGHT. BUFKIT MOMENTUM TRANSFER
INDICATING 35-40 KNOT POTENTIAL AT THE SURFACE ON TUESDAY BEHIND
THE FRONT. WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR TUESDAY
FROM ABOUT I-72 NORTHWARD. SHOULD EASILY REACH 40 MPH GUSTS IN
MANY AREAS TO MATCH ADVISORY CRITERIA...BUT SUSTAINED 40 MPH OR
GUSTS ABOVE 50 MPH -- WHICH IS WARNING CRITERIA -- APPEARS MORE
LIKELY TO OUR NORTH AT THIS TIME. WILL PROBABLY SEE GUSTS NEAR
35 MPH AGAIN ON WEDNESDAY AS WELL.

LONG TERM...THURSDAY THROUGH SUNDAY...

OCCLUDING CYCLONE EXPECTED TO FINALLY LIFT NORTHEAST ON THURSDAY.
STILL WILL SEE SOMEWHAT BREEZY CONDITIONS DUE TO THE PRESSURE
CONTRAST WITH A HIGH ACROSS THE PLAINS. THIS HIGH WILL MOVE INTO
THE OHIO VALLEY BY FRIDAY. ECMWF AND GFS BOTH SUGGEST A MORE ZONAL
FLOW TO DEVELOP THIS WEEKEND...WITH THE NEXT SHORTWAVE AFFECTING
THE AREA SATURDAY NIGHT AND SUNDAY.

GEELHART

&&

.AVIATION...
ISSUED 1245 PM CDT SUN OCT 24 2010...FOR THE 06Z TAFS

THE LINE OF STORMS SHOULD MAINLY AFFECT ONLY CMI THROUGH
07Z...THEN PRECIP SHOULD BE DONE FOR THE NIGHT.

NEXT ISSUE WILL BE MVFR VIS DUE TO FOG...AND MVFR CIGS DUE TO A
SUBSIDENCE INVERSION SETTING UP BEHIND THE LINE OF STORMS.
SATELLITE IMAGES ARE NOT SHOWING A SOLID AREA DEVELOPING...BUT
SOME SCATTERED BROKEN CIGS MAY DEVELOP IN THE POST STORM AIRMASS.

KEPT MVFR VIS THROUGH 13Z/14Z...BUT MAY NOT LAST THAT LONG.

MIXING OF BRISK SOUTH TO SW WINDS WILL DEVELOP DURING THE DAY AHEAD
OF THE NEXT SYSTEM. WENT WITH SUSTAINED 14-16KT WINDS BY 18Z.
THOSE WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE TAF
PERIOD...AS PRECIPITATION APPROACHES FROM THE WEST. WILL INCLUDE A
VCSH FOR PIA/SPI AFTER 03Z/04Z. STRONG STORMS WILL HOLD OFF UNTIL
AROUND 12Z TUESDAY.

SHIMON

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR ILZ027>031-
036>038-040>051-053.

&&
Hazardous weather outlook, Oct 24, 3:37 PM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT SUN OCT 24 2010

ILZ027>030-036-040-251100-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-
337 PM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING IN ADVANCE OF
AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE SOUTHWEST. DESPITE
GOOD UPPER DYNAMICS IN PLACE...THE ATMOSPHERE WILL REMAIN TOO
STABLE TO SUPPORT WIDESPREAD SEVERE WEATHER. A FEW OF THE STORMS
COULD PRODUCE GUSTY WINDS AND SMALL HAIL BEFORE DIMINISHING BY MID
TO LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL APPROACH FROM THE WEST MONDAY NIGHT INTO
TUESDAY MORNING...BRINGING ANOTHER ROUND OF THUNDERSTORMS TO THE
AREA. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS
BEING THE PRIMARY THREAT.

ONCE THE FRONT CLEARS THE AREA...VERY WINDY CONDITIONS WILL
DEVELOP ON TUESDAY. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL
BE COMMON...WITH GUSTS IN EXCESS OF 40 MPH AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ031-037-038-041>057-061>063-066>068-071>073-251100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-
SHELBY-TAZEWELL-VERMILION-WOODFORD-
337 PM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING IN ADVANCE OF
AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE SOUTHWEST. A FEW
OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL APPROACH FROM THE WEST MONDAY NIGHT INTO
TUESDAY...BRINGING ANOTHER ROUND OF THUNDERSTORMS TO THE AREA.
STRONG THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS BEING
THE PRIMARY THREAT.

ONCE THE FRONT CLEARS THE AREA...VERY WINDY CONDITIONS WILL
DEVELOP ON TUESDAY. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL
BE COMMON...WITH GUSTS IN EXCESS OF 40 MPH AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM.

BARNES

In the hours before

Local storm report, Oct 24, 11:05 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             MAHOMET                 40.19N 88.40W
10/24/2010  M0.25 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&

JP
Local storm report, Oct 24, 11:07 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             2 NNE SEYMOUR           40.13N 88.40W
10/24/2010  M0.75 INCH       CHAMPAIGN          IL   STORM CHASER

            WINDS ESTIMATED AROUND 50 MPH.

&&

JP
Local storm report, Oct 25, 12:11 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1211 AM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             EAST PEORIA             40.67N 89.55W
10/24/2010  M0.25 INCH       TAZEWELL           IL   BROADCAST MEDIA

            PEA SIZE HAIL REPORTED AT THE STUDIOS OF WEEK/WHOI IN
            EAST PEORIA.

0800 PM     HAIL             PEKIN                   40.57N 89.63W
10/24/2010  M0.25 INCH       TAZEWELL           IL   LAW ENFORCEMENT

0840 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
10/24/2010                   SANGAMON           IL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES BLOWN DOWN TOWARD THE
            CENTER OF SPRINGFIELD.

1102 PM     HAIL             2 NNE SEYMOUR           40.13N 88.40W
10/24/2010  M0.75 INCH       CHAMPAIGN          IL   STORM CHASER

            WINDS ESTIMATED AROUND 50 MPH.

1103 PM     HAIL             MAHOMET                 40.19N 88.40W
10/24/2010  M0.25 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&

JP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:41 PM CDTSpecial Weather StatementILXMenard49 min
Oct 24, 7:55 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon50 min
Oct 24, 8:49 PM CDTSpecial Weather StatementILXSangamon56 min
Oct 24, 9:01 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon44 min
Oct 24, 9:38 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon52 min
Oct 24, 10:30 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, Macon, Piatt60 min
Oct 24, 11:05 PM CDTSevere Thunderstorm WarningILXChampaign40 min
Oct 24, 11:45 PM CDTAreal Flood AdvisoryILXChampaign, Piatt4 hr

Nearby

Wind Advisories in Illinois, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.